# SDR AALA20140718003

- Difficulty date: July 15, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 43,396 hours, 20,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT STATION 1474 LT SIDE 7 O CLOCK POSITION LOOKING FWD.  STOP DRILLED CRACK & INSTALLED DOUBLER IAW SRM 53-01-00-001 FIGURE 2 SHEET 3.
